Please use this identifier to cite or link to this item: https://scholarhub.balamand.edu.lb/handle/uob/2332
Title: On the interpolation of non-iso-parametric curves
Authors: Abbas, Abdulwahed
Nasri, Ahmad H
Affiliations: Department of Computer Science 
Keywords: Non-iso-parametric curves
Curve Interpolation
Catmull-Clark Subdivision Surfaces
Polygonal Complexes
X-configurations
Issue Date: 2015
Part of: Journal of computer-aided design and applications
Volume: 13
Issue: 2
Start page: 246
End page: 252
Abstract: 
Exact curve interpolation has frequently been addressed in a variety of modeling domains. The suggested solutions uniformly assume the interpolated curve to be iso-parametric along one or the other of the parameter lines controlling the interpolating surface. However, once this assumption is abandoned, the difficulty of this problem rises to a degree that no known method is currently in existence which is able to solve this problem efficiently enough for practical purposes. In this context, this paper presents an algorithm capable of embedding a cubic B-spline curve within a regular quad-based Catmull-Clark subdivision surface along any arbitrary direction not necessarily along any of the parameter lines controlling the surface.
URI: https://scholarhub.balamand.edu.lb/handle/uob/2332
DOI: 10.1080/16864360.2015.1084197
Ezproxy URL: Link to full text
Type: Journal Article
Appears in Collections:Department of Computer Science

Show full item record

Record view(s)

1
checked on Sep 24, 2021

Google ScholarTM

Check

Dimensions Altmetric

Dimensions Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.